# SDR SWIA201333500

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 27,627 hours, 24,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT WING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  CLEANED LOWER LT OVERWING EMERGENCY EXIT LIGHT CONNECTOR.
